Advanced Search
Article Contents
Article Contents

A family of multiply warped product semi-Riemannian Einstein metrics

  • * Corresponding author: Buddhadev Pal

    * Corresponding author: Buddhadev Pal 

The Second author is supported by UGC JRF of India, Ref. No: 1269/(SC)(CSIR-UGC NET DEC. 2016)

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we characterize multiply warped product semi -Riemannian manifolds when the base is conformal to an $ n $-dimensional pseudo-Euclidean space. We prove some conditions on warped product semi- Riemannian manifolds to be an Einstein manifold which is invariant under the action of an $ (n-1) $-dimensional translation group. After that we apply this result for the case of Ricci-flat multiply warped product space when the fibers are Ricci-flat. We also discuss the existence of infinitely many Ricci-flat multiply warped product spaces under the same action with null like vector.

    Mathematics Subject Classification: 53C25, 53C50.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. K. Beem and P. Ehrlich, Global Lorentzian Geometry, 1$^{st}$ edition, Markel-Deccer, New York, 1981.
    [2] J. K. Beem, P. Ehrlich and K. Easley, Global Lorentzian Geometry, 2$^{nd}$ edition, Markel-Deccer, New York, 1996.
    [3] A. L. Besse, Einstein Manifolds, Ergeb. Math. Grenzgeb., 3, Berlin, Heidelberg, New York, Springer Verlag, 1987. doi: 10.1007/978-3-540-74311-8.
    [4] R. L. Bishop and B. O'Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc., 145 (1969), 1-49.  doi: 10.1090/S0002-9947-1969-0251664-4.
    [5] P. G. C. Bonfim and R. Pina, Quasi-Einstein manifolds with structure of warped product, arXiv: 1905.02006. doi:
    [6] M. Brózos-Vázquez, E. García-Río and R. Vázquez-Lorenzo, Some remarks on locally conformally flat static space-times, Journal of Mathematical Physics, 46 (2005), 022501. doi: 10.1063/1.1832755.
    [7] M. Brozos-VázquezE. Garcia-Rio and R. Vázquez-Lorenzo, Complete locally conformally flat manifolds of negative curvature, Pac. J. Math., 226 (2006), 201-219.  doi: 10.2140/pjm.2006.226.201.
    [8] M. Brozos-Vázquez, E. Garcia-Rio and R. Vázquez-Lorenzo, Warped product metrics and locally conformally flat structures, Matemática Contemporânea, in: SBM, 28 (2000), 91–110.
    [9] Q. Chen and C. He, On Bach flat warped product Einstein manifolds, Pac. J. Math., 265 (2013), 313-326.  doi: 10.2140/pjm.2013.265.313.
    [10] J. Choi, Multiply warped products with nonsmooth metrics, Journal of Mathematical Physics, 41 (2000), 8163. doi: 10.1063/1.1287432.
    [11] F. Dobarro and B. Unal, $\ddot{U}nal$, Curvature of multiply warped products, Journal of Geometry and Physics, 55 (2005), 75-106.  doi: 10.1016/j.geomphys.2004.12.001.
    [12] D. Dumitru, On multiply Einstein warped products, Scientific Annals of the Alexandru Loan Cuza University of Laşi (New Series). Mathematics, Tomul LXII, 2016, F.1.
    [13] F. Gholami, F. Darabi and A. Haji-Badali, Multiply-warped product metrices and reduction of Einstein equations, International Journal of Geometric Methods in Modern Physics, 14 (2017), 1750021. doi: 10.1142/S0219887817500219.
    [14] C. HeP. Petersen and W. Wylie, On the classification of warped product Einstein metrics, Comm. Anal. Geom., 20 (2012), 271-312.  doi: 10.4310/CAG.2012.v20.n2.a3.
    [15] B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Pure and Applied Mathematics, 103, Academic Press, Inc., New York, 1983.
    [16] S. PahanB. Pal and A. Bhattacharyya, On Ricci flat warped products with a quarter-symmetric connection, J. Geom., 107 (2016), 627-634.  doi: 10.1007/s00022-015-0301-3.
    [17] S. Pahan, B. Pal and A. Bhattacharyya, On Einstein warped products with a quarter-symmetric connection, International Journal of Geometric Methods in Modern Physics, 14 (2017), 1750050. doi: 10.1142/S0219887817500505.
    [18] M. L. D. Sousa and R. Pina, A family of warped product semi-Riemannian Einstein metrics, Differential Geometry and its Applications, 50 (2017), 105-115.  doi: 10.1016/j.difgeo.2016.11.004.
    [19] B. Unal, Multiply warped products, J. Geom. Phys., 34 (2000), 287-301.  doi: 10.1016/S0393-0440(99)00072-8.
  • 加载中

Article Metrics

HTML views(715) PDF downloads(276) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint